# SDR WVE2004F00008

- Difficulty date: April 19, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 601R311719
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 WATERLINE 73 RBL 27 OB INTERCOSTAL ATTACHMENT ANGLE PN 601R311719 IS CRACKED .2500 INCH.  PROBABLE CAUSE:  STRESS
